MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; INTEGRIP CC, CLUSTER 48MM, G1

EXACTECH, INC. NOVATION; INTEGRIP CC, CLUSTER 48MM, G1
Model Number 186-01-48
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device: (cn: 138-32-51, sn: (b)(4)) gxl liner 10 face changing +5 lateralize; (cn: 170-32-00, sn: (b)(4)) biolox femoral head.
 
Event or Problem Description
As reported, this (b)(6) y/o female was initially implanted on (b)(6) 2018.At follow up on (b)(6) 2018 in the office.The surgeon noticed an area that was not against bone.He followed it for couple years.Each time it continued to move and show more loosening.Approximately 2 yrs postop the initial implant, the surgeon revised to a competitor¿s revision multi hole cluster cup with a +10 lateralized liner and then used a +7 biolox head.Devices will not return as the surgeon kept them.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the event reported was likely the result of aseptic loosening of the acetabular cup secondary to inadequate initial fixation and subsequent prosthesis wear of the polyethylene component from impingement.Concomitant device: (cn: 138-32-51, sn: (b)(6) gxl liner 10 face changing +5 lateralize.(cn: 170-32-00, sn: (b)(6) biolox femoral head.No information provided in the following section(s): a4, a5, b6 the following section(s) have additional info: g4, g7, h1, h2, h3, h7.

Brand Name
NOVATION
Common Device Name
INTEGRIP CC, CLUSTER 48MM, G1
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10696377
Report Number1038671-2020-00581
Device Sequence Number19794700
Product Code JDI
UDI-Device Identifier10885862038753
UDI-Public10885862038753
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186-01-48
Device Catalogue Number186-01-48
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight73